... I think I need more seratonin. What advice can you give to help me make it to my next appointment
You are on a very low dose of Effexor. Maybe necessary to contact the doctor and let him know so that if he/she thinks appropriate, it can be increased earlier. Changing medications is a difficult time. Hang in there and know it will get better. If you need someone to talk, don't hesitate to contact me.
I managed to salvage my job. My MD doubled my effexor with plans for future increase. I'm also taking seroquel low dose at bed time. I feel better. It is amazing how getting from A to B is so vastly different. I just never could have imagined feeling this way today was even possible a couple of days ago. It is amazing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2012 • 1 answer
Posted 18 Jan 2013 • 1 answer
Taking lexapro and protein powder(contains l tryptophan). Is this going to cause serotonin syndrome?
Posted 29 Aug 2013 • 3 answers
Posted 17 Nov 2013 • 1 answer
Posted 24 Apr 2015 • 3 answers